# SDR SWAA2022022434975

- Difficulty date: January 4, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AEF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DAMAGED FLOOR PANEL 241AEF WAS REPLACED WITH A SERVICEABLE PART IAW SRM 51-10-02-0G-0 PAR. 9
